candidablog.com

How to deal with hair loss from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have been off of Murad Acne Complex for 3 years now and am STILL experiencing heavy hair loss. I am a 22 year old female with no family history of hair thinning and feel completely hopeless as my balding is beginning to be very noticeable. The psychological effects have been the most devastating, I used to feel very pretty (my hair was my favorite feature!) and now I am afraid to tell the house or even fill my boyfriend in on why I have been so depressed.**I am wondering about the people who have been off Murad Acne Complex for a few years..are you still experiencing hair loss? is anyone willing to post pictures? has anyone tried any extreme treatments (laser therapy, surgery, etc.), has anyone been forced to wear a hairpiece or a wig? How have you dealt with the psychological pain of losing your hair? And finally, does anyone know how to get in on a lawsuit against roche/Murad Acne Complex??feel free to email me at as I am desperate to find a solution!!..

Comments (12)

In my opinion, yes, you have a right to sue, but in this case, it would be stupid to. You were warned of the side effects, you knew full well that Murad Acne Complex was a very dangerous drug to be on. You made a conscious decision to take it despite the possible side effects, one of which was clearly stated to be hair thinning/loss. So although your situation is very unfortunate, there's really not much hope for a successful lawsuit. Personally I think a lot of women look beautiful with shaved heads, is that a look to maybe consider if the hair loss becomes severe enough? I really have no experience with hair loss, though I might soon since i'm taking Sotret at a fairly high dosage. If I find a miracle cure for hair loss, i'll certainly let you know. For now though, try to keep your morale up, and keep in mind that things could be a lot worse you could have ended up with lymphoma or brain swelling...

Comment #1

Hey awatson, I'm sorry what you are going through, since you're female as well, hair defintely would mean alot to you. Did you experience the hair thinning/hair loss during the course or after?And did you take supplements such as biotin?..

Comment #2

Pi,Pretty harsh reply for someone who should be a little more sympathetic as this may just happen to u.A watson sounds like a nightmare. Wish you the best in whatever you decide to do. Im sure you had no idea you would be losing hair after your course was over and hope it works out for u.I too am losing my hair and have only 5 days left to finish my course. I am currently using a DHT blocking shampoo, Biotin and Rogain. I will keep you updated if there is any change for the better..

Comment #3

Yeah, I did read over the side effects but my dermatologist assured me that any hair loss would be TEMPORARY. at that point in my life I trusted doctors and didnt do any online research - now I extensively look everything up on online, if only I had done that before I started! It is hard living with that regret, and it is hard not to be angry with the doctors who put me on Murad Acne Complex when I did not have severe acne (usually only 2 blemishes at a time). I have been taking biotin for about 2 years now, I haven't noticed any difference but I take it anyways. I tried minoxidil 5% for about a year but gained weight and had no difference in my hair so I am off of that but considering trying it again just for the hell of it. I am also meeting with a dermatologist to discuss doing laser therapy for my scalp even though there is little documentation of it's success in growing new hair I feel like I need to do everything I can before I am bald and can no longer do anything to save the hair I have. and in regards to the lawsuit I would be suing for the Crohn's disease that I now have. That has also been pretty devastating but atleast I can hide my symptoms of that unlike my hair loss that is out there for the world to see...

Comment #4

First off calm down. You haven't exhausted all of your options for reversing your hairloss. http://www.freewebs.com/immortalhair/femaleloss.htmcheck out that website and follow the regimen to a T. I've known people to have success with it. Also in the meantime, keep your hair short. People with thin hair can't have long hair, it makes it look even thinner...

Comment #5

What does minoxidil have to do with gaining weight?..

Comment #6

I wonder. The only side effects of minoxidil i've ever heard of are contact dermatitis and hypertrichosis...

Comment #7

Awatson8686- Please go have your thyroid, iron levels and hormones checked. It is known in some that have taken Murad Acne Complex to disrupt hormones. I know. If this is not the case please see the link that Maddy001 posted there is some good information on hairloss in that thread. I know it's hard, my hair didn't start falling out till 3months after my course was over, It is now slowly growing back, but still sheds some just not as much...

Comment #8

Yep, I have had all of those levels checked - everything is normal.Weight gain is listed as a side effect of minoxidil...

Comment #9

I still have full body diffuse hairloss from Murad Acne Complex, my pubes are extremely thin now!! anyone who is shedding for longer than 6 months from Murad Acne Complex will likely have diffuse alopecia areata. Murad Acne Complex can really mess with your immune system.There are several things I use which limit the progression of the hairloss and keep my hair pretty thick for the moment.I use a special mixture of essential oils, a laser system (no not a shitty little comb (more like the ones in salons, but better)) and topical steroids.The only thing that will reduce the shedding significantly is the topical steroids. They supress your immune system, which is now recignising parts of your body as foreign.If your interested in any of those treatments let me know!I know what it's like being in your situations I have over a dozen harsh likely life long side effects...

Comment #10

Yeah if you could give me more information on the laser system you are using as well as the topical steroids that would be awesome!..

Comment #11

I use two topical steroids but either betnovate or dermovate once or twice per day would be good to test how well you will respond to them. Betnovate is the weaker of the two so you could start with twice daily application of this, it comes in a solution which you use an applicator to apply directly to the scalp.I built my own laser helmet, which consists of over 250 individual laser diodes, they work very well but do take some effort if you are going to build one for yourself. If you have a boyfriend or husband who is good at that sort of thing it could be a project they are up for doing, or some people on hairloss forums are building them for others to buy. See this website for more info....http://www.overmachogrande.com/..

Comment #12


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.